# SDR DALA2024041004265

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,385 hours, 39,117 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: UNKNOWN
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD - DURING HORIZONTAL STABILIZOR JACKSCREW INSPECTION FOUND NICKS ON THE JACKSCREW THREADS. REPLACED JACKSCREW REF TO AMDS CARD #2740-01114-05 AND B717 AMM 27-41-04-401. OK TO INSTALL P/A BY QC5363, INSTALL BUY OFF OF HORIZONTAL STABILIZER ACTUATOR P/A BY QC2099, VERIFIED GIMBAL NUT ORIENTATION P/A BY QC5307. ALL RII STEPS COMPLIED WITH ON AMDS 2740-01114-05. (LP #0281171)
